VOL. 6 · NO. 2 | June 1962
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 6 (2), (June 1962)
No abstract available
Articles
P. A. Meyer
Illinois J. Math. 6 (2), 193-205, (June 1962) DOI: 10.1215/ijm/1255632318
KEYWORDS: 60.40
No abstract available
Edwin Moise
Illinois J. Math. 6 (2), 206-225, (June 1962) DOI: 10.1215/ijm/1255632319
KEYWORDS: 55.36
No abstract available
Lester E. Dubins
Illinois J. Math. 6 (2), 226-241, (June 1962) DOI: 10.1215/ijm/1255632320
KEYWORDS: 60.40
No abstract available
Herbert S. Wilf
Illinois J. Math. 6 (2), 242-244, (June 1962) DOI: 10.1215/ijm/1255632321
KEYWORDS: 30.42, 30.55
No abstract available
Barry Mazur
Illinois J. Math. 6 (2), 245-250, (June 1962) DOI: 10.1215/ijm/1255632322
KEYWORDS: 55.36
No abstract available
Edward C. Posner
Illinois J. Math. 6 (2), 251-263, (June 1962) DOI: 10.1215/ijm/1255632323
KEYWORDS: 10.30, 10.33
No abstract available
G. Hochschild, B. Kostant
Illinois J. Math. 6 (2), 264-281, (June 1962) DOI: 10.1215/ijm/1255632324
KEYWORDS: 22.90, 14.50
No abstract available
Chih-Han Sah
Illinois J. Math. 6 (2), 282-291, (June 1962) DOI: 10.1215/ijm/1255632325
KEYWORDS: 20.25, 20.80
No abstract available
Morio Obata
Illinois J. Math. 6 (2), 292-295, (June 1962) DOI: 10.1215/ijm/1255632326
KEYWORDS: 53.72
No abstract available
Fred B. Wright
Illinois J. Math. 6 (2), 296-307, (June 1962) DOI: 10.1215/ijm/1255632327
KEYWORDS: 06.99
No abstract available
R. M. Blumenthal, R. K. Getoor
Illinois J. Math. 6 (2), 308-316, (June 1962) DOI: 10.1215/ijm/1255632328
KEYWORDS: 60.60
No abstract available
Hsin Chu
Illinois J. Math. 6 (2), 317-326, (June 1962) DOI: 10.1215/ijm/1255632329
KEYWORDS: 54.85, 22.40
No abstract available
George W. Mackey
Illinois J. Math. 6 (2), 327-335, (June 1962) DOI: 10.1215/ijm/1255632330
KEYWORDS: 28.65, 22.40
No abstract available
I. Berstein, T. Ganea
Illinois J. Math. 6 (2), 336-340, (June 1962) DOI: 10.1215/ijm/1255632331
KEYWORDS: 55.40
No abstract available
Noboru Ito
Illinois J. Math. 6 (2), 341-352, (June 1962) DOI: 10.1215/ijm/1255632332
KEYWORDS: 20.20
No abstract available
E. J. Taft
Illinois J. Math. 6 (2), 353-356, (June 1962) DOI: 10.1215/ijm/1255632333
KEYWORDS: 16.60
No abstract available
Jacob Feldman
Illinois J. Math. 6 (2), 357-366, (June 1962) DOI: 10.1215/ijm/1255632334
KEYWORDS: 60.60, 60.62
No abstract available
Back Matter
Illinois J. Math. 6 (2), (June 1962)
No abstract available
Back to Top